crazyethel Posted May 17, 2006 Share Posted May 17, 2006 I've been taking lyrica for a few months for neuropathy. I still have all the numbness, but the lyrica did help the pain. It also had an anxiety reducing effect on me that I didn't expect....nice side effect. I guess I'll have to compensate for that. Anyway, I have to get off this stuff. I finally got over the sedation, but the appetite stimulation is more than I can handle. I've already gained weight, which makes the diabetes worse, which makes the neuropathy worse. So....how to do this? I'm taking 75 mg in the a.m. and 75 at night. It's a capsule, so no cutting the thing in half. It does come in 50;s, maybe even 25s, but that would mean a 3-month wait for the neurologist. Can anyone help me figure out how to discontinue this med with the pills I have.....the 75s? Thanks so much. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.